Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Weight gain after starting hormone replacement therapy. Could HRT be the problem or is it expected?

I have recently started natural hormone replacement therapy = all is going well & Im feeling much better but I have noticed a big weight gain (I have never been big, never had a weight problem and I have quite good eating habits) I have gained about 4-5kg in two months. Could the HRT be the problem or is it to be expected anyway? What are the 5 foods I should never eat (I believe one is bananas?)
Asked On : Thu, 2 Aug 2012
Answers:  0 Views:  28 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor